# SDR SIMA0048

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcc
- Part number: 6227491210
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5051 - AFTER TAKEOFF, AIRCRAFT ROLLED 15 TO 20 DEGREES TO LEFT.  ON CLIMB, AIRCRAFT YAW RIGHT AND LEFT THEN PITCHED DOWN 5 DEGREES TO APPROX LEVEL.  AIRCRAFT RETURNED WITH NO INCIDENT.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER, OPS CHECK AND FCF OF AIRCRAFT GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
